I developed a rather large floater and then flashing. I visited a retina specialist to make sure it was not a tear and he says migraine but my question is, it has already lasted 5 days is this common or is it a sign of something besides a migraine. I have had incidences of migraines occasionally with the ocular auras and flashing then a headache but this does not have a headache but pressure behind the eye. No drooping eyelid or dilation is visible but it will not go away. I am over 50 and into menopause but I have never had anything like this and the length of time is a little alarming. Thanks, Cherie.
I have no intelligent answer for your very good question. Has the Migraine part been treated successfully? Good luck with your quest for answers.
John Claude Krusz and Teri Robert
To review other questions from our Ask the Clinician Column,
browse the Ask the Clinician archives.
If you need help finding a Migraine and headache specialist,
visit our listing of Patient Recommended Specialists.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.
If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: January 07, 2010